# SDR UALA2012110806439

- Difficulty date: November 5, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 98,141 hours, 11,058 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Screen
- Part number: RDKA101201
- Part serial: D628829
- Condition: Malfunctioned
- Location: Ife Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

BOTH CT SCREENS ARE DISPLAYING "SMOKE IN SYSTEM".   SHUTDOWN THE IFE SYSTEM FOR THE REMAINDER OF THE FLIGHT.   REMOVED AND INSTALLED SC.  CONFIG CHECKED OK. AFTER RESET, IFE OPS CHECKED GOOD IAW MM.    VERIFIED IFE SYS FUNCTIONAL IAW CSM 4.09.
